Discrete subgroups of Lie groups
Élie Cartan et les mathématiques d'aujourd'hui - Lyon, 25-29 juin 1984, Astérisque, no. S131 (1985), pp. 289-309.
@incollection{AST_1985__S131__289_0,
     author = {Mostow, G. D.},
     title = {Discrete subgroups of {Lie} groups},
     booktitle = {\'Elie Cartan et les math\'ematiques d'aujourd'hui - Lyon, 25-29 juin 1984},
     series = {Ast\'erisque},
     pages = {289--309},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {S131},
     year = {1985},
     mrnumber = {837205},
     zbl = {0605.22008},
     language = {en},
     url = {http://www.numdam.org/item/AST_1985__S131__289_0/}
}
TY  - CHAP
AU  - Mostow, G. D.
TI  - Discrete subgroups of Lie groups
BT  - Élie Cartan et les mathématiques d'aujourd'hui - Lyon, 25-29 juin 1984
AU  - Collectif
T3  - Astérisque
PY  - 1985
SP  - 289
EP  - 309
IS  - S131
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1985__S131__289_0/
LA  - en
ID  - AST_1985__S131__289_0
ER  - 
%0 Book Section
%A Mostow, G. D.
%T Discrete subgroups of Lie groups
%B Élie Cartan et les mathématiques d'aujourd'hui - Lyon, 25-29 juin 1984
%A Collectif
%S Astérisque
%D 1985
%P 289-309
%N S131
%I Société mathématique de France
%U http://www.numdam.org/item/AST_1985__S131__289_0/
%G en
%F AST_1985__S131__289_0
Mostow, G. D. Discrete subgroups of Lie groups, in Élie Cartan et les mathématiques d'aujourd'hui - Lyon, 25-29 juin 1984, Astérisque, no. S131 (1985), pp. 289-309. http://www.numdam.org/item/AST_1985__S131__289_0/

[1] Borel (A.). - Topology of Lie groups and characteristic classes, Bull. Amer. Math. Soc., t. 61, 1955, p. 397-432. | DOI | MR | Zbl

[2] Borel (A.). - Introduction aux Groupes Arithmétiques. - Hermann, 1969. | MR | Zbl

[3] Borel (A.), Harish-Chandra. - Arithmetic subgroups of algebraic groups, Ann. Math., t. 75, 1962, p. 485-535. | DOI | MR | Zbl

[4] Bott (R.) - An application of the Morse theory to the topology of Lie groups, Bull. Soc. Math. Fr., t. 84, 1956, p. 251-282. | DOI | EuDML | MR | Zbl

[5] Bott (R.) - The stable homotopy groups of the classical groups, Ann. Math., t. 70, 1954, p. 313-337. | DOI | MR | Zbl

[6] Cartan (É.). - La théorie des groupes finis et continus et l'Analysis Situs, Mém. Sc. Math., t. 52, 1930, p. 1-61, | JFM | Numdam

Cartan (É.). - La théorie des groupes finis et continus et l'Analysis Situs, Oeuvres Complètes, Vol. I, p. 1165-1226. | MR

[7] Deligne (P.), Mostow (G. D.). - Monodromy of hypergeometric functions and non-lattice integral monodromy. - Publ. I.H.E.S., 1985 (to appear). | EuDML | Numdam | MR | Zbl

[8] Euler (L.). - Specimen transformations singularis serierum, September 3, 1778. Nova Acta Petropolitana, Bd XII 1801, p. 58-78.

[9] Hirzebruch (F.). - Arrangement of lines and algebraic surfaces, Arithmetic and Geometry, Vol. II, Progress in Math, t. 36, 1983, p. 113-140, Birkhauser, Boston. | MR | Zbl

[10] Makarov (V. S.). - On a class of discrete groups in Lobachevsky space having an unbounded fundamental domain of finite measure, Dokl. Akad. Nauk SSSR, t. 167, 1966, p. 30-33. | MR | Zbl

[11] Malcev (A. I.). - On a class of homogeneous spaces, Izv. Akad. Nauk SSSR, Ser. Mat., t. 13, 1949, p. 9-32. | MR

[12] Margulis (G. A.). - Arithmetic properties of discrete groups, Uspehi Mat. Nauk, t. 29, 1974, p. 49-98. | MR | Zbl

[13] Margulis (G. A.). - Discrete groups of motions of manifolds of non-positive curvature. - Proc. Int. Congr. of Math., Vancouver 1974. | MR | Zbl

[14] Mostow (G. D.). - The extensibility of local Lie groups of transformations and groups on surfaces, Ann. Math., t. 52, 1950, p. 606-636. | DOI | MR | Zbl

[15] Mostow (G. D.). - Factor spaces of solvable groups, Ann. Math., t. 60, 1954, p. 1-27. | DOI | MR | Zbl

[16] Mostow (G. D.). - Covariant fibering of Klein spaces II, Amer. J. Math., t. 84, 1962, p. 466-474. | DOI | MR | Zbl

[17] Mostow (G. D.). - Strong Rigidity of Locally Symmetric Spaces. - Ann. Math. Studies, Vol. 78, Princeton Univ. Press, 1973. | MR | Zbl

[18] Mostow (G. D.). - On a remarkable class of polyhedra in Ch 2 , Pacific J. Math., t. 86, 1980, p. 171-276. | DOI | MR | Zbl

[19] Mostow (G. D.). - On the existence of non-arithmetic monodromy groups, Proc. Nat. Acad. Sci., t. 78, 1981, p. 5948-50. | DOI | MR | Zbl

[20] Mostow (G. D.). - Generalized Picard lattices arising from half-integral conditions, (to appear).

[21] Mostow (G. D.). - Lattices in U(n,1), (to appear). | MR | Zbl

[22] Mostow (G. D.), Tamagawa (T.). - On the compactness of arithmetically defined homogeneous spaces, Ann. Math., t. 76, 1962, p. 440-463. | MR | Zbl

[23] Mostow (G. D.), Siu (Y. T.). - A compact Kaehler surface of negative curvature not covered by the ball, Ann. Math., t. 112, 1980, p. 321-360. | DOI | MR | Zbl

[24] Mumford (D.). - Geometric Invariant Theory, Springer, 1965. | DOI | MR | Zbl

[25a] Picard (E.). - Sur les functions hyperfuchsiennes provenant des séries hypergéométriques de deux variables, Ann. ENS III, t. 2, 1885, p. 357-384. | EuDML | JFM | Numdam | MR

[25b] Picard (E.). - Sur les functions hyperfuchsiennes provenant des séries hypergéométriques de deux variables, Bull. Soc. Math. France, t. 15, 1887, p. 148-152. | DOI | EuDML | JFM | Numdam | MR

[26] Raghunathan (M. S.). - Discrete subgroups of Lie groups. - Springer 1972. | DOI | MR | Zbl

[27] Selberg (A.). - On discontinuous groups in higher-dimensional symmetric spaces, Intern. Coll. on Function Theory, Tata Inst., Bombay 1960, p. 147-164. | MR | Zbl

[28] Schwarz (H. A.). - Über diejenige Fälle, in welchen die Gaussische hypergeometrische Reihe eine algebraische Funktion ihres vierten Elementes darstellt, J. für Math., t. 75, 1873, p. 292-335. | EuDML | MR

[29] Vinberg (E. B.). - Discrete groups generated by reflections in Lobachevsky spaces, Mat. Sb. (NS), t. 72 (114), 1967, p. 471-488. | EuDML | MR | Zbl

[30] Vinberg (E. B.). - The unimodular integral quadratric forms Funkcional Anal, i Prilozhen t. 6, 1972. | MR | Zbl

[31] Vinberg (E. B.). - The non-existence of arithmetic crystallographic groups generated by reflections in Lobachevsky space of dimension 30, 1982, (preprint in Russian). | MR

[32] Weyl (H.). - Theorie der Darstellung kontinuierlicher halb-einfacher Gruppen durch lineare Transformationen I, Math. Z., t. 23, 1925, p. 271-309 | DOI | EuDML | JFM | MR

Weyl (H.). - Theorie der Darstellung kontinuierlicher halb-einfacher Gruppen durch lineare Transformationen, II, III, Math. Z., t. 24, 1926, p. 328-376 ; p. 377-395. | DOI | EuDML | JFM | MR

[33] Terada (T.). - Fonctions hypergéométriques F 1 et fonctions automorphes I, Math. Soc. Japan, t. 35, 1983, p. 451-475. | DOI | MR | Zbl

[34] Yoshida (M.). - Orbifold-uniformizing differential equations, Math. Ann., t. 267, 1984, p. 125-142. | DOI | EuDML | MR | Zbl